# SDR DALA2015031002061

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,018 hours, 18,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL, BS 1320-1340, RBL 24. IS CRACKED.  REMOVED INTERCOASTAL AND FABRICATED NEW AND INSTALLED IAW SRM.  1854154.
